MAUDE Adverse Event Report: UNKNOWN DRIVE; KNEE WALKER

UNKNOWN DRIVE; KNEE WALKER
Model Number 790
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbis healthcare is the initial importer of the device which is a knee walker.The unit has not been recovered for evaluation.End-user was recovering from left ankle achilles surgery.He is a "tall, big guy".On the second day the device slid out from under the user.He fell and landed on his right leg, he was diagnosed with a fractured/dislocated my ankle and broke tibia which required surgery.Patient was treated in a nursing home for 4 months.Handle height on product is 3.0875 feet.Product is discontinued.

Brand Name
DRIVE
Common Device Name
KNEE WALKER
Manufacturer (Section D)
UNKNOWN
MDR Report Key9673461
Report Number2438477-2020-00009
Device Sequence Number2912828
Product Code ITJ
UDI-Device Identifier00822383183589
UDI-Public822383183589
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2020
Report Date (Section F) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/05/2020